# SDR 95UAL737017

- Difficulty date: February 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N354UA
- Make and model: Boeing 737322
- Aircraft serial: 24360
- Engine: Ge CFM56*
- System (JASC): 2120 · Air Distribution System
- Part: Instrument Panel
- Condition: Vibration
- Location: Flight Compt
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

AFTER TAKEOFF, HEARD AND FELT LOUD RAPID VIBRATION COMING FROM BEHIND INSTRUMENT PANEL.  VIBRATION QUIT AT ABOUT 300 FEET.  LANDED UNDER AMBER ALERT.
